Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kirko

Dianette

Recommended Posts

No dianette is a birth control pill specifically designed for people with severe/persistent acne. Its supposed to level your hormones and reduce the amount of sebum you produce. It doesnt actually clear existing spots, just helps to prevent new ones.

Link to post
Share on other sites

Nearly three months, tried Bp in the past and it seemed to help for a few weeks and then my skin stopped responding to it. Went to my doctors who recommended dianette, but if this fails going to ask for accutane.

Link to post
Share on other sites

I tried dianette and was on it for about a year, but it never worked for me, it also made me very depressed.

I am on anti biotics at the moment and they seem to be keeping the bit cysts at bay, as i havent had any of them for a long while now.... touch wood.

Put i still keep getting a few new spots daily and i have scars on my face they really get me down.

Every day when i wake up the first thing i do is see what new spots or bumps have appeared. It would be soooo nice to wake up and not have a new spot! grrrrr.....

I use to even go to bed and dream about having sclear skin or wishing i could take my skin off and start again!.... maybe a bit extreme.

I know what you mean when it comes to boys and dating to, there have been many times where i will sit with my hand other my chin so no one can see my spots. cry.gif

Good luck to all.

Link to post
Share on other sites

Kirko,

we are so in the same boat. I've been on the same pill just as long as you and I'm still waiting to see any results. I to am trying to be extremely patient but God knows it's running so thin. I was actually thinking I was improving and then BOOM this week my chin exploded. I have them every where,m under my chin. The good thing (if u want to call it that) is that my former scars faded and I no longer have any acne on my cheek or in between my eye brows. I just have it under my chin and on 1 side of my jaw line. When did you dr say u'd see improvements. Mine said 6-8 weeks and well I've past that mark.

Take Care

Link to post
Share on other sites

hey i heard u wanna have clear ur skin?! Uhmm hopefully the at home facial steam will work for you cause i have a thread about it and its called 'simple regimen that will work!' really it will..its very very simple check it up and the medications ur using will practicly be usless..try it yeh? xD

Link to post
Share on other sites
Nearly three months, tried Bp in the past and it seemed to help for a few weeks and then my skin stopped responding to it. Went to my doctors who recommended dianette, but if this fails going to ask for accutane.

Link to post
Share on other sites

I started Diane 35 (I believe this is the same as diannette) 5 years ago, it took 6 months but my skin totally cleared. For me it happened very suddenly, at 4.5 months (high school grad!) I was still breaking out. Hang in there!

I stayed clear for 18 months, but when I stopped it for 2 months and went back on it, it has never been as effective. Maybe this is because I moved to a big polluted city from a small prairie town (pollution makes skin worse), I'm not sure. If you decide to go off it at some point you might want to look into this.

Link to post
Share on other sites

Hi Kirko,

Hope all is well. I'm so full of scars it's not funny and the sunny weather is showing them off so nicely sad.gif Anyways, I went on the American website of Diane 35 (dianette) www.diane35.com. It's says that after 4 months on this pill u'd see 30-50% improvement and after 1 year u'd see 100% improvement. So me and u are in the same boat. It's only been 3 months. I saw a little improvement and then I broke out again. Well, it's technically the weather's fault. Where I work there's no air conditioning and lately it's so bloody hot. (I'm a teacher) The schools in Toronto Canada rarely have air conditioning especially the older ones. So I keep sweating like a pig and as a result I break out. NICE. School's out in 2 weeks and I have air conditioning at home so things might be better. Keeping my fingers crossed

Link to post
Share on other sites

Hi Guys,

Havent posted for a while because my face has been virtually the same. But definitely seeing an improvement now. My skins less greasy and Im feeling more confident when people look me in the eye. I actually dont hide my face anymore, which is great. Crossing my fingers that itll last for a while, but definitely feeling more positive.

Hows it going for you tiredofzits?

post-4651-1119695854_thumb.jpg

post-4651-1119695854_thumb.jpg

Link to post
Share on other sites

I'm the same.....I see a definate improvement but not exactly where I want it to be. I keep breaking out b/c of the heat. As I said before working in non-airconditioning and sweating doesn't really help. The good thing is that school gets out on Thurs and the summer vacation begins. I don't get those clusters or like 10 at a time anymore. I still have the majority on 1 side of my cheek and 1 side of my chin. Take Care Kirko and keep me posted

Link to post
Share on other sites

Month 4 and I haven't had a new zit in 5 days. Can u believe. I probably just jinx myself, but at least this way the old scars can heal. I hope this is the begining of clearer skin. People have even commented on my improvements which I so appreciated. I don't care if I get a pimple or 2 but if it's every few days or so then I can live with that. Just as long as I don't experience the breakouts from hell again

Link to post
Share on other sites

omgosh.. this is so reassuring. but very disheartening.

i'm only on my first week of dianette but ive already seen a drastic change for the worse!

my skin is a 10000 times worse than it was. im starting to think this was a bad idea. especially seeing how long its going to take to suposedly make an effect. im wondering if they effect will actually better than how my skin was before?

i have pcos (polycyctic ovarian syndrome) so my skin is bad due to the hormone imbalance induced by this.

originally.. years and years ago my dr put me on oxytetracycline.. its meant to take effect after 6 months but i ended up taking it for 2 years before it got to a stage where i could stop taking them and my spots wouldnt come back.

i stopped them about 2 years ago. but recently my skin has gone back to how it originally was. i think all the stuff from the oxytetracyline must finally be comepletely out of my system or something.

so i recently went back to get some more and start the treatment again.. but my dr put me on dianette instead of my current pill (which was also supposedly quite a 'skin friendly' pill).

but its so bad! my pots are huge and everywhere!

im just thankful that ive just started the summer holidays.. so i dont have to go into uni or anything.. i can hide alot more than i normally have to! lol.

is this all worth it?

someone please give me some good news!

xxx

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×